Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 4(20), Pages 175–182 (Mi umn6972)  

Problems and Notes

A generalization of the formulas of d'Alembert and Poisson

G. S. Salekhov


Full text: PDF file (859 kB)

Bibliographic databases:

Citation: G. S. Salekhov, “A generalization of the formulas of d'Alembert and Poisson”, Uspekhi Mat. Nauk, 2:4(20) (1947), 175–182

Citation in format AMSBIB
\Bibitem{Sal47}
\by G.~S.~Salekhov
\paper A~generalization of the formulas of d'Alembert and Poisson
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 4(20)
\pages 175--182
\mathnet{http://mi.mathnet.ru/umn6972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27946}


Linking options:
  • http://mi.mathnet.ru/eng/umn6972
  • http://mi.mathnet.ru/eng/umn/v2/i4/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:389
    Full text:232
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021